×

zbMATH — the first resource for mathematics

Variational homotopy perturbation method for solving fractional initial boundary value problems. (English) Zbl 1246.65191
Summary: A variational homotopy perturbation method (VHPM) which is based on variational iteration method and homotopy perturbation method is applied to solve the approximate solution of the fractional initial boundary value problems. The nonlinear terms can be easily handled by the use of He’s polynomials. It is observed that the variational iteration method is very efficient and easier to implements; illustrative examples are included to demonstrate the high accuracy and fast convergence of this new algorithm.

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. · Zbl 1056.93542
[2] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, Singapore, 2000. · Zbl 1111.93302
[3] R. Metzler and J. Klafter, “The random walk’s guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, p. 1, 2000. · Zbl 0984.82032
[4] S. W. Wang and M. Y. Xu, “Axial Couette flow of two kinds of fractional viscoelastic fluids in an annulus,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 1087-1096, 2009. · Zbl 1167.76311
[5] X. Y. Jiang and M. Y. Xu, “Analysis of fractional anomalous diffusion caused by an instantaneous point source in disordered fractal media,” International Journal of Non-Linear Mechanics, vol. 41, no. 1, pp. 156-165, 2006.
[6] J. H. Ma and Y. Q. Liu, “Exact solutions for a generalized nonlinear fractional Fokker-Planck equation,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 515-521, 2010. · Zbl 1181.35293
[7] Y. Q. Liu and J. H. Ma, “Exact solutions of a generalized multi-fractional nonlinear diffusion equation in radical symmetry,” Communications in Theoretical Physics, vol. 52, no. 5, pp. 857-861, 2009. · Zbl 1182.35067
[8] G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501-544, 1988. · Zbl 0671.34053
[9] A.-M. Wazwaz and S. M. El-Sayed, “A new modification of the Adomian decomposition method for linear and nonlinear operators,” Applied Mathematics and Computation, vol. 122, no. 3, pp. 393-405, 2001. · Zbl 1027.35008
[10] J. H. He, “Variational iteration method-a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699-708, 1999. · Zbl 1342.34005
[11] A.-M. Wazwaz, “The variational iteration method for analytic treatment of linear and nonlinear ODEs,” Applied Mathematics and Computation, vol. 212, no. 1, pp. 120-134, 2009. · Zbl 1166.65353
[12] A. Yildirim, “Variational iteration method for modified Camassa-Holm and Degasperis-Procesi equations,” International Journal for Numerical Methods in Biomedical Engineering, vol. 26, no. 2, pp. 266-272, 2010. · Zbl 1185.65193
[13] V. S. Ertürk, S. Momani, and Z. Odibat, “Application of generalized differential transform method to multi-order fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1642-1654, 2008. · Zbl 1221.34022
[14] A. Al-rabtah, V. S. Ertürk, and S. Momani, “Solutions of a fractional oscillator by using differential transform method,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1356-1362, 2010. · Zbl 1189.34068
[15] E. Yusufoglu, “Numerical solution of Duffing equation by the Laplace decomposition algorithm,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 572-580, 2006. · Zbl 1096.65067
[16] Y. Khan, “An effective modification of the laplace decomposition method for nonlinear equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 11-12, pp. 1373-1376, 2009.
[17] S. Momani and Z. Odibat, “Homotopy perturbation method for nonlinear partial differential equations of fractional order,” Physics Letters A, vol. 365, no. 5-6, pp. 345-350, 2007. · Zbl 1203.65212
[18] J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205-209, 2008. · Zbl 1159.34333
[19] M. A. Noor, “Iterative methods for nonlinear equations using homotopy perturbation technique,” Applied Mathematics & Information Sciences, vol. 4, no. 2, pp. 227-235, 2010. · Zbl 1192.65053
[20] M. A. Noor, “Some iterative methods for solving nonlinear equations using homotopy perturbation method,” International Journal of Computer Mathematics, vol. 87, no. 1-3, pp. 141-149, 2010. · Zbl 1182.65079
[21] Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He’s polynomials,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1963-1967, 2011. · Zbl 1219.65119
[22] A. Yildirim, “Solution of BVPs for fourth-order integro-differential equations by using homotopy perturbation method,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3175-3180, 2008. · Zbl 1165.65377
[23] A. Yildirim, “Application of He’s homotopy perturbation method for solving the Cauchy reaction-diffusion problem,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 612-618, 2009. · Zbl 1165.65398
[24] M. A. Noor and S. T. Mohyud-Din, “Modified variational iteration method for heat and wave-like equations,” Acta Applicandae Mathematicae, vol. 104, no. 3, pp. 257-269, 2008. · Zbl 1162.65397
[25] M. A. Noor and S. T. Mohyud-Din, “Variational homotopy perturbation method for solving higher dimensional initial boundary value problems,” Mathematical Problems in Engineering, Article ID 696734, 11 pages, 2008. · Zbl 1155.65082
[26] S. T. Mohyud-Din, A. Yildirim, and M. M. Hosseini, “Variational iteration method for initial and boundary value problems using He’s polynomials,” International Journal of Differential Equations, Article ID 426213, 28 pages, 2010. · Zbl 1206.35019
[27] A. Yildirim, “Application of the homotopy perturbation method for the Fokker-Planck equation,” International Journal for Numerical Methods in Biomedical Engineering, vol. 26, no. 9, pp. 1144-1154, 2010. · Zbl 1200.65085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.